# SDR AALA20161108004

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 3,954 hours, 1,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part serial: M13029
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 DOOR EMERGENCY SLIDE PRESSURE LOW IN RESERVOIR, NEEDLE IN RED BAND.  REMOVED AND REPLACED SLIDE IAW AMM 25-62-44.  OPERATIONAL CHECK GOOD.
